The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Eye twitching..One sided

Has anyone experienced one sided eye twitching with this condition. Over the last several weeks it has become more and more pronounced. It has even interrupted my sleep which is not a good thing at all. Between that and the abdominal issues as of late has been a bit difficult to say the least.

But I wanted to find out if anyone has had this symptom with their MAV. And if so how long did it last?

Yes, I have developed an eye problem in the right eye that was called blepharospasms. I don’t know if a med caused it or not, or if it is related to MAV. It is really uncomforatble.

Yes, I get that once in a while and usually it is my right eye but it can happen to the left eye. Annoying but doesn’t make me lose sleep. When it is present it is actually noticable to those around me.

I get it sometimes. Am always concerned it makes me look a bit mad :roll: . Doctors and optometrist say it’s usually fatigue related and apparantly nothing to worry about. It’s annoying though.

Vic

I too developed this in the past year, but can’t say if it is med or MAV-related. As others have posted here, docs note it is usually stress induced. I did mention it to my eye doc because it had started happening after I began taking Topamax (which can cause other eye issues) and after checking for those problems (negative), he said it was likely stress/fatigue and that he gets it too! I get twitching under my left eye most of the time but occasionally the lid itself. I basically ignore it and it goes away, but it is annoying to say the least!

I get it on my left side too. It comes and goes. No rhyyme or reason to me. I can watch it twitching and it looks really odd.
I also get a weird droop eye sensation in my right eye and it often feels like it is a wet hole.It looks totally normal if I look in the mirror but feels very strange.
It is my first sign of dizziness and the last to go away.
Penny

I have noticed more eye twitching since taking more meds - however - it can also occur from dehydration. Small muscle groups will always twitch or cramp first. When this happens - try drinking water or gatorade. If it continues - I would say - it could be the meds or the condition.

I am not on any meds other than a very small dose of Valium so i do not think that is the cause…it stopped for a day or two then came back and now it feels like it is also starting in the other eye.

Have an appt in two weeks so we will see what she says.

I get twitching in the bottom lid of my right eye. Most of the time its inthe morning and night. I have definitely isolated to my Topamax. Infact, the drug was working well for me,but the twitching was the only side effect that wouldn’t go away so I loweres the dose andit subsided. Now I’m looking for a new med to add.

Lack of magnesium can cause twitching. It might be worth a try.